I had stomach infection two days back n a week before I had low grade fever varying between 98.8 to 99.1C. Doctor prescribed me Orni 500 twice a day for 5 days n pantoacid 40 once daily. I am suffering from dizziness n nausea since yesterday after taking orni 500. Can I stop taking the medicine after 3 days?
Hello, Welcome to Healthcare magic. Please consult your doctor and do some lab test like stool examinations and blood test. If amoebic infection is confirmed, then tablets given by your doctor are perfect. Also do ultrasonography of stomach to find out any other cause. Take proper rest and do some light exercise. Avoid heavy diet. Take small frequent meals. Take liquid diet more. For dizziness and nausea, consult your doctor. Take ORS powder with water as much you can drink. Hope all will be fine. Thanks for contacting us. Take care...
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]